So tonight I my bestest long-time friend in the world came for a quick visit. I had been wanting to talk with her about my new meds because she has been taking medication for seizures for a long time and I thought she might be familiar with them. One she'd never heard of. The other she had. It was Great! All of the good medicinal uses, craving weird things like pickle water, plus she lost like 20 pounds in two weeks... oh.. except she had to stop taking it because it makes you stupid. Apparently it can cause cognitive deficits and she was in law school at the time and needed to think... but she fully intends to return to the wonderful med once she doesn't need to think anymore. She said she made good grades before the med, while on it she thought she was fully making sense, but apparently wasn't anymore.
So I need everyone's help. I may not realize I'm getting stupider (hmmmm.... is using the word stupider a symptom of stupidity?) so watch out for me and *gently* let me know!